Volume 8, Issue 1 (5-2013)                   IJMSI 2013, 8(1): 49-58 | Back to browse issues page



DOI: 10.7508/ijmsi.2013.01.005

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jafari H, Alipour M, Ghorbani M. T-Stability Approach to the Homotopy Perturbation Method for Solving Fredholm Integral Equations. IJMSI. 2013; 8 (1) :49-58
URL: http://ijmsi.ir/article-1-402-en.html

Abstract:  

The homotopy perturbation method is a powerful device for solving a wide variety of problems arising in many scientific applications. In this paper, we investigate several integral equations by using T-stability of the Homotopy perturbation method investigates for solving integral equations. Some illustrative examples are presented to show that the Homotopy perturbation method is T-stable for solving Fredholm integral equations.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb